# SDR AALA2009050500873

- Difficulty date: May 5, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N450AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49476
- Aircraft time: 62,794 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA  COCKPIT DOOR EMERGENCY EXIT SIGN MISSING SCREWS. REPLACED MISSING SCREWS FOR COCKPIT DOOR EMERGENCY EXIT SIGN.
